# SDR HAIHEEA9442

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9213P
- Make and model: Doug MD 900
- Aircraft serial: 90000013
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Assy
- Part number: 5MD42500
- Condition: Failed
- Location: Cabin
- Part time: 385 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRIC ON CABIN SEATS FAILING AND SEPARATING AT STITCHES
